1
TITLE: Distributional Profiles for Traveling Waves in the Camassa-Holm Equation  Full Text
AUTHORS: Boto, M; Sarrico, COR;
TYPE: Article in Press, PUBLISHED: 2021, SOURCE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS
INDEXED IN: Scopus WOS
2
TITLE: The movement of a particle according to the Gurevich-Zybin dark matter model  Full Text
AUTHORS: Sarrico, COR;
TYPE: Article, PUBLISHED: 2021, SOURCE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 62, ISSUE: 5
INDEXED IN: Scopus WOS
3
TITLE: Travelling Waves for the Brio System
AUTHORS: Sarrico, COR;
TYPE: Article, PUBLISHED: 2021, SOURCE: JOURNAL OF NONLINEAR SCIENCE, VOLUME: 31, ISSUE: 4
INDEXED IN: WOS
4
TITLE: Distributions as initial values in a triangular hyperbolic system of conservation laws
AUTHORS: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLISHED: 2020, SOURCE: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, VOLUME: 150, ISSUE: 6
INDEXED IN: Scopus WOS
5
TITLE: Distributions as travelling waves in a nonlinear model from elastodynamics  Full Text
AUTHORS: Sarrico, COR;
TYPE: Article, PUBLISHED: 2020, SOURCE: PHYSICA D-NONLINEAR PHENOMENA, VOLUME: 403
INDEXED IN: Scopus WOS
6
TITLE: Emergence of delta '-waves in the zero pressure gas dynamic system
AUTHORS: Sarrico, COR;
TYPE: Article, PUBLISHED: 2020, SOURCE: INTERNATIONAL JOURNAL OF MATHEMATICS, VOLUME: 31, ISSUE: 4
INDEXED IN: Scopus WOS
7
TITLE: Creation, Annihilation, and Interaction of Delta-Waves in Nonlinear Models: a Distributional Product Approach  Full Text
AUTHORS: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLISHED: 2020, SOURCE: RUSSIAN JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 27, ISSUE: 1
INDEXED IN: Scopus WOS
8
TITLE: New singular travelling waves for convection-diffusion-reaction equations  Full Text
AUTHORS: Sarrico, COR;
TYPE: Article, PUBLISHED: 2020, SOURCE: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, VOLUME: 53, ISSUE: 15
INDEXED IN: Scopus WOS
9
TITLE: Delta shock waves in conservation laws with impulsive moving source: some results obtained by multiplying distributions
AUTHORS: Sarrico, COR;
TYPE: Article, PUBLISHED: 2019, SOURCE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 26, ISSUE: 2
INDEXED IN: Scopus WOS
10
TITLE: A nonlinear conservation law with a step function involving the flux: A distributional approach
AUTHORS: Sarrico, COR;
TYPE: Article, PUBLISHED: 2019, SOURCE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 60, ISSUE: 7
INDEXED IN: Scopus WOS
Page 1 of 3. Total results: 23.